Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Congruences connected with three-line latin rectangles


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 9-11
MSC: Primary 10.0X
MathSciNet review: 0053137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Riordan, A recurrence relation for three-line Latin rectangles, Amer. Math. Monthly 59 (1952), 159–162. MR 0046996

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0053137-4
Article copyright: © Copyright 1953 American Mathematical Society